MAUDE Adverse Event Report: NeuWave Medical, Inc. NeuWave; System, Ablation, Microwave And Accessories

NeuWave Medical, Inc. NeuWave; System, Ablation, Microwave And Accessories
Catalog Number PR15XT
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2026
Type of Reportable Event Malfunction

Brand Name
NeuWave
Common Device Name
System, Ablation, Microwave And Accessories
Manufacturer (Section D)
NeuWave Medical, Inc.
3529 anderson street
madison WI 53704
Manufacturer Contact
katie inman
3529 anderson street
madison, WI 53704
+1(877)323-9283
MDR Report Key50848060
Report Number3008769756-2026-00015
Device Sequence Number9936009
Product Code NEY
UDI-Device Identifier00853719006401
UDI-Public(01)00853719006401(17)291130(10)ML26030379
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K231738
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPR15XT
Device Lot NumberML26030379
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown